The Shape of Space

Gunn, James (1972) The Shape of Space. Engineering and Science, 35 (6). pp. 14-20. ISSN 0013-7812

See Usage Policy.


Use this Persistent URL to link to this item:


There is only one universe, doing--as far as we can tell--rather simple things. But do we understand those things?

Item Type:Article
Uncontrolled Keywords:Space; Astronomy
Record Number:CaltechES:35.6.gunn
Persistent URL:
Parent URL:
Usage Policy:You are granted permission for individual, educational, research and non-commercial reproduction, distribution, display and performance of this work in any format.
Item Category:All Records > Feature Articles
ID Code:2919
Deposited By: Jennifer Hawley
Deposited On:26 Dec 2012 05:22
Last Modified:04 Oct 2019 15:15

Repository Staff Only: item control page